File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Maximum resolution topology for multi-attribute dichotomies

TitleMaximum resolution topology for multi-attribute dichotomies
Authors
KeywordsAggregate measure
Data mining
Data visualization
Exploratory data analysis
Multi-attribute dichotomy
Optimization
Value function
Issue Date2005
PublisherLietuvos Moklsu Akademija, Matematikos ir Informatikos Insititutas. The Journal's web site is located at http://www.vtex.lt/Informatica
Citation
Informatica, 2005, v. 16 n. 4, p. 557-570 How to Cite?
AbstractThe Star Plot approach to high-dimensional data visualization is applied to multi-attribute dichotomies. It is observed that the areas of the plot for the two parts of a dichotomy may be used as an aggregate measure of their relative dominance. An optimization model is developed to determine a topology (or weighted configuration of the attributes) that maximizes the resolution of this measure with respect to a given set of reference dichotomies. © 2005 Institute of Mathematics and Informatics, Vilnius.
Persistent Identifierhttp://hdl.handle.net/10722/75124
ISSN
2015 Impact Factor: 1.386
2015 SCImago Journal Rankings: 0.457
References

 

DC FieldValueLanguage
dc.contributor.authorHo, JKen_HK
dc.contributor.authorChu, SCKen_HK
dc.date.accessioned2010-09-06T07:08:08Z-
dc.date.available2010-09-06T07:08:08Z-
dc.date.issued2005en_HK
dc.identifier.citationInformatica, 2005, v. 16 n. 4, p. 557-570en_HK
dc.identifier.issn0868-4952en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75124-
dc.description.abstractThe Star Plot approach to high-dimensional data visualization is applied to multi-attribute dichotomies. It is observed that the areas of the plot for the two parts of a dichotomy may be used as an aggregate measure of their relative dominance. An optimization model is developed to determine a topology (or weighted configuration of the attributes) that maximizes the resolution of this measure with respect to a given set of reference dichotomies. © 2005 Institute of Mathematics and Informatics, Vilnius.en_HK
dc.languageengen_HK
dc.publisherLietuvos Moklsu Akademija, Matematikos ir Informatikos Insititutas. The Journal's web site is located at http://www.vtex.lt/Informaticaen_HK
dc.relation.ispartofInformaticaen_HK
dc.subjectAggregate measureen_HK
dc.subjectData miningen_HK
dc.subjectData visualizationen_HK
dc.subjectExploratory data analysisen_HK
dc.subjectMulti-attribute dichotomyen_HK
dc.subjectOptimizationen_HK
dc.subjectValue functionen_HK
dc.titleMaximum resolution topology for multi-attribute dichotomiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0868-4952&volume=16 No4&spage=557&epage=570&date=2005&atitle=Maximum+Resolution+Topology+for+Multi-Attribute+Dichotomiesen_HK
dc.identifier.emailChu, SCK:schu@hkucc.hku.hken_HK
dc.identifier.authorityChu, SCK=rp00685en_HK
dc.description.naturelink_to_OA_fulltext-
dc.identifier.scopuseid_2-s2.0-29644446613en_HK
dc.identifier.hkuros116077en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-29644446613&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume16en_HK
dc.identifier.issue4en_HK
dc.identifier.spage557en_HK
dc.identifier.epage570en_HK
dc.publisher.placeLithuaniaen_HK
dc.identifier.scopusauthoridHo, JK=7402649694en_HK
dc.identifier.scopusauthoridChu, SCK=7403619384en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats